# SDR CA021204010

- Difficulty date: November 20, 2002
- Submitted: January 6, 2003
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 13,858 hours
- Engine: Lyc O320E2D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod Tube
- Part number: 75772
- Condition: Broken
- Location: Nr 3 Cylinder
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) WITH THE ENGINE COWLING REMOVED TO REPLACE UNSERVICEABLE LANDING LIGHT, OIL WAS NOTED AROUND THE NR 3 CYLINDER. INVESTIGATION SHOWED SHROUD WAS BROKEN APPROXIMATELY MIDWAY ALONG THE TUBE. AS THE CRACK WAS A RATHER SHARP BREAK THE PROBLEM WAS NOT FOUND UNTIL THE TUBE WAS MOVED (TWISTED) BY HAND.
